Directly to content
  1. Publishing |
  2. Search |
  3. Browse |
  4. Recent items rss |
  5. Open Access |
  6. Jur. Issues |
  7. DeutschClear Cookie - decide language by browser settings

Complex interpolation and non-commutative integration

Werner, Klaus

In: Advances in Operator Theory, 3 (2018), Nr. 1. pp. 1-16. ISSN 2538-225X (Online-Ausg.)

PDF, English - main document
Download (329kB) | Terms of use

Official URL:
Citation of documents: Please do not cite the URL that is displayed in your browser location input, instead use the DOI, URN or the persistent URL below, as we can guarantee their long-time accessibility.
Item Type: Article
Journal or Publication Title: Advances in Operator Theory
Volume: 3
Number: 1
Publisher: Birkhäuser
Place of Publication: Basel
Edition: Zweitveröffentlichung
Date Deposited: 12 Jan 2021 16:31
Date: 2018
ISSN: 2538-225X (Online-Ausg.)
Page Range: pp. 1-16
Faculties / Institutes: The Faculty of Mathematics and Computer Science > Department of Applied Mathematics
Subjects: 510 Mathematics
Uncontrolled Keywords: complex interpolation, noncommutative integration, von Neumann algebra
About | FAQ | Contact | Imprint |
OA-LogoDINI certificate 2013Logo der Open-Archives-Initiative